# SDR CALA2021010600015

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 14,000 hours, 4,958 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Condition: Faulted
- Location: Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA FD INOP/THROT 5 KNOB DIFF MULT TIMES/STAB OUT TRIM LT OUT/LLP LT CENT TANK ON/ATHROT INTER PERFORMED LAND VERIFY NO FAULTS FOUND, TEST PASSED. NO CURRENT AUTO THROTTLE FAULTS, NO CURRENT ADIRU FAULTS, NO CURRENT FCC FAULTS.  MCP INTERLOCK TEST PASSED, COULD NOT FIND ANY RELEASED BREAKERS.  NO CURRENT EEC FAULTS ON NR 2 ENGINE (REPORTED BY PILOT OF A NR 2 SPLIT 5 KNOBS), FURTHER TS REQUIRED.  SUSPECT FCC B DUE TO PRIOR FLIGHT HISTORY OF STAB TRIM.  PLEASE ALSO VERIFY ADIRU PART NUMBERS.  AFTER FURTHER INSPECTION YESTERDAY DUE TO A DC FAULT, FOUND ADIRU PART NR`S DO NOT MATCH.  THE LEFT ONE WAS CHANGED, ANNUNCIATOR ON BOTH ASAS STAYED ILLUMINATED AND WOULD NOT RESET.  DURING TEST, IT SHOULD COME ON, OFF, FLASH THEN RESET.  PERFORMED LAND VERIFY TEST, DURING TEST FOUND THE "A/T P/RST" LEG FAULT HISTORY IN DFCS AND FOUND MESSAGE 23-11315 "FCC-A; RECEIVED MESSAGE 22-11285 "FCC-A; A/P WARN FAIL".  CHECKED FLIGHT EDFCS MTS WARN".  PERFORMED FIM TASKS 22-15-00-810-804 AND 22-14-00-810-814 WIRING CHECKS, NO DEFECTS FOUND WITH WIRING AND BOTH ASAS.  SUSPECT FCC-A IS FAULTY.  PART NIS EWR.  AS REQUESTED PER LOG, VERIFIED LEFT AIR DATA INERTIAL REFERENCE IPC 34-21-01-01 ITEM 005Z AND EFFECTIVE FOR THIS AIRCRAFT.  THIS UNIT INSTALLED.  INSTALLED PN IS HG2050AC11.  PN IS CORRECT PER PN CAN REPLACE PN HG2050BC02.  REPLACED FCC-A REF AMM 22-11-33-400-801.  INSTALLED SOFTWARE REF AMM22-11-33-470-804.  LRU REPLACEMENT TEST PASSED.  ROTABLE PARTS CHANGE WAS INDICATED.
